# SDR UIEA2020052701123

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,993 hours, 15,276 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 930614
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND ENGINE BLEED VALVE AFTER SHUT DOWN VALVE NOT CLOSING. REPLACED RT ENGINE PRSOV IAW AMM 36-11-09. LEAK/OPS CHECK GOOD.
